MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. GHIATAS LOCALIZATION WIRE; BREAST LOCALIZATION WIRE

BARD PERIPHERAL VASCULAR, INC. GHIATAS LOCALIZATION WIRE; BREAST LOCALIZATION WIRE
Model Number 47920
Medical Device Problem Codes Failure to Advance (2524); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was returned for evaluation and one electronic photo was provided and reviewed.Therefore, the investigation is confirmed for the reported failure to advance and foreign material issue.Based on the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
A review of the reported information indicates that model 47920 breast localization wire allegedly experienced failure to advance and device contamination with chemical or other material.The information was received from a single source.This malfunction did not involve a patient as there was no patient contact.Age, weight and gender of the patient were not provided.

Brand Name
GHIATAS LOCALIZATION WIRE
Common Device Name
BREAST LOCALIZATION WIRE
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11701088
Report Number2020394-2021-80364
Device Sequence Number3535622
Product Code GDF
UDI-Device Identifier00801741079832
UDI-Public(01)00801741079832
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number47920
Device Catalogue Number47920
Device Lot NumberREDY1962
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2021
Initial Report FDA Received Date04/21/2021
Patient Sequence Number1